# SDR SIMA20141217003

- Difficulty date: December 17, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 35,356 hours, 32,390 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Cable
- Condition: Unknown
- Location: Control Column
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATIONS FELT IN CONTROL COLUMN & FLOOR, HEARD AT FL280 & DOWN TO 7000 FT.  NO CHANGE WITHOUT AUTO PILOT OFF.   REMOVED AND REPLACED THE RT AFT OUTBD ELEVATOR CONTROL CABLE IAW AMM 27-31-01 AND RT ELEVATOR TENSION REGULATOR IAW AMM 27-31-01.
